# SDR IPXA2015051389060

- Difficulty date: August 9, 2014
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 74,513 hours, 11,491 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Stuck
- Location: Fuel Fill
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLAME OUT LEVEL 2 LAT FUEL UNBALANCE CHECK LIST ACCOMPLISHED.  NR 1 FILL VALVE STUCK OPEN MULTIPLE ATTEMPTS TO CLOSE NR 1 FILL VALVE CYCLED BACK TO AUTO AFTER MANUALLY BALANCING FUEL INADVERTANT ENGINE 2 SHUTDOWN DUE TO F/O TURNED OFF NR 2 TRANSFEED PRIOR TO TURNING TANK 2 PUMPS ON.  PERFORMED RTS ON FSC IAW AMM 28-08-01-741-801. ALL TESTS PASS. ACFT OK TO CONTINUE.
